MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1024//1422-4917.28.2.105

Медицинская библиотека · Zeitschrift fur Kinder- und Jugendpsychiatrie und Psychotherapie · 2000

[Tourette's syndrome and antidepressant therapy: exacerbation of nervous tics with paroxetine].

Rüth U, Mayer-Rosa J, Schlamp D, Freisleder F J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

One possible side effect of selective serotonin re-uptake inhibitors (SSRI) is the exacerbation of nervous tics in a 12-year-old boy treated with tiapride following prescription of paroxetine for a depressive syndrome. Potential causal factors include residual cholinergic activity of paroxetine, the observably increased drive under paroxetine, metabolic properties, and protein binding. The problem of side effects under selective serotonin re-uptake inhibitors, as well as the issues of co-morbidity and co-medication in the treatment of nervous tics and Tourette's Syndrome are discussed.

Для цитирования: Rüth U, Mayer-Rosa J, Schlamp D, Freisleder F J. [Tourette's syndrome and antidepressant therapy: exacerbation of nervous tics with paroxetine].. Zeitschrift fur Kinder- und Jugendpsychiatrie und Psychotherapie. 2000. DOI: 10.1024//1422-4917.28.2.105.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.